# SDR ERAA076667

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 16,572 hours, 19,786 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: D120P2T
- Part serial: 63312
- Condition: Corroded
- Location: Cockpit
- Part time: 483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  CONNECTOR CORRODED, PIN MISSING, DIRTY INSIDE AND ALSO OUT OF CALIBRATION. ACTION TAKEN:  OVERHAULED, REPAIRED LEAKS, TREATED METAL, CALIBRATED AND FUNCTIONALLY TESTED OK TO 20,000 FEET.  COMPLIED WITH AIRWORTHINESS DIRECTIVES AS PER MFG PUB 7421 REV A JAN. 1993.
